The Dangers Of Taking Antibiotics Without A Doctor’s Prescription?
Hello, I want to ask my mother who has a pain in the stomach and vomits and is accompanied by headaches, usually what symptoms have been two days still not healed then I gave antibiotics for 1 hour my mother died blue, is it okay? The first story is that my mother ate instant noodles yesterday which was stored in the refrigerator and had a stomachache at night, I went to treatment and 2 days did not recover her sweat was a bit much then I gave antibiotics for 1 hour and she died blue until she was under the clinic I couldn’t help anymore please how do I feel guilty to my parents from the incident, my feelings are so that every evening I feel anxious and sometimes my heart is fast and feels awkward in fear of the incident
Abdominal pain accompanied by symptoms such as vomiting usually leads to problems in the digestive tract. This can include gastrointestinal infections and food poisoning. However, whatever the cause, giving antibiotics to someone without a clear indication from a doctor is not recommended. This is because antibiotics themselves can cause allergies which of course can also contribute to the possibility of someone dying. Therefore, antibiotics should only be prescribed by a doctor after undergoing a physical examination or support. We are sorry and concerned about what happened to your mother, however, we also encourage you to seek medical help if this incident causes psychological stress to you. You can do regular counseling with a psychologist or psychiatrist to be able to help solve the problem with your feelings about this incident. Here we attach an article about psychological trauma. May be useful.
dr. N. K. Arief